... is void of emotion, i think he needs to see his doctor and reduce or change is dose, he suffers from ptsd, help
Unfortunately, lack of libido is a common side effect of antidepressants of which he is on two. His lack of emotion on the other hand is not. A flat affect is probably due to the PTSD. He can discuss both of these issues with the doctor. The flat affect is correctable, but again the treatment is going to affect his sex drive. It is also possible that correcting the flat affect will improve his sex drive some.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on Celexa and Seroquel ... I have a serious loss of sexual desire... could these drugs be part?
Posted 21 Apr 2011 • 3 answers
Posted 24 Apr 2014 • 1 answer
Posted 23 Aug 2014 • 2 answers
Posted 6 Sep 2016 • 2 answers
I was skipping days trying to go off sertraline. I was taking 12 1/2 for weeks then increasing to 25
Posted 16 Oct 2016 • 2 answers